# SDR USAA070407

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602264
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD OF INBOARD EDGE NR 5 L/E SLAT DELAMINATED.  FABRICATED CORE & DOUBLER PER SRM 51-70-10, DEFECT SIZE:  2 INCHES.
